09-15-2004, 05:38 PM #1
Numbness in feet for past few weeks....HELP!!
Before I get started let me explain my situation. I went on a long long DNP cycle somewhere around 3 months. I went from 400-1000mgs per day using on average Id say 800mgs (The results and effects were great. The down side is I fcked up on my diet well over 75% of the time I was on it. I ate any and everytghing in sight and didnt gain a pound I ended up losing a very nice amount however)
I used all the proper supplements as well as 50mcgs of T3 a day since as we know high levels of DNP for a long time will shutdown your thyroid. Ive been off of DNP for about 2 weeks and am currently on the ramping down session using 25mcgs.
Ive noticed for the past 3-4 weeks that my feet are constantly numb, cold, tingling, EXTREMELY sensitive (anytime a bang my foot there is a 3 second gap before I feel the pain. Its not your average pain either, its very bad), very sharp pains at times, throbbing,etc. My hands are feeling the same symptoms but to a much much lesser extent.
WHAT THE HELL IS GOING ON? Is it my thyroid? What can I do?
Last edited by BrownBomber; 09-15-2004 at 05:42 PM.
09-15-2004, 07:26 PM #2
go see a doc bro!
09-15-2004, 08:04 PM #3Associate Member
- Join Date
- Apr 2004
yeah bro I would def go see a doctor asap
09-15-2004, 08:21 PM #4
By the way are u taking any excessive amounts of B6?????
09-15-2004, 08:24 PM #5
Here is a GREAT exemple why you should not use DNP in high doses for a long period of time...you just do not know what you might get at the end...XXLSOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.
All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.
Canadian proud, Northern muscle baby!
09-16-2004, 03:26 PM #6
Wow 3 months, thats a really long time at those dosages. How much fat did you lose. I'd definatly see a doctor about the numbness, I've never heard anyone experience that before (but I've never heard anyone staying on for 3 months at those dosages).
09-17-2004, 07:01 PM #7Originally Posted by joevette
Bottom line I lost a nice amount of fat, went down a few notches in my belt, but I dont weigh myself so i cant give you any numbers.
09-17-2004, 08:57 PM #8
Very careless of you, but what's done is done.
Numbness is usually a sign of some kind of heart problem/blood pressure (or was it kidney problems...I can't remember, lol)
I had numbness from severe sleep apnea from a lack of oxygen (I also had some heart problems) The numbness was also extremely painful (you never forget the unusual pain, it's like your feet don't exist)
You need to see a doctor as soon as possible....seriously,
Last edited by BigAndy69; 09-17-2004 at 09:04 PM.
09-17-2004, 09:10 PM #9
3 months? why? you need to go see a doctor. plain and simple.
09-18-2004, 10:42 AM #10Anabolic Member
- Join Date
- Jun 2004
What your describing is called NUEROPATHY. It's a condition that affects the nerves such as lack of feeling ,tingling, pain ect. Mostly ,it is releated to Diabetis which is low blood sugar and the pancreas cannot produce insulin . Diabetic nueropathy in the lower extremities is common amoung diabetics. Nuerotin is a drug that is prescribed by Rx. Yes,see a doc asap
09-18-2004, 10:49 AM #11
09-23-2004, 03:54 PM #12
I set up an appointment w/ a nuerologist this morning Ill let you know my results. From the # of doctors I talked to today they asked alot about my lower back. Some feel it may be a pinched nerve that is affecting my feet. I lift heavy and my job involves delivering furniture so they think my back may be injured...but who knows?? Thanks for the advice.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)